Lebesgue decomposition of contents via nonnegative forms

Titkos, T [Titkos, Tamás (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: ACTA MATHEMATICA HUNGARICA 0236-5294 1588-2632 140 (1-2) pp. 151-161 2013
  • SJR Scopus - Mathematics (miscellaneous): Q2
Azonosítók
Szakterületek:
    We present a new approach for the Lebesgue decomposition of finitely additive measures (or contents, for short). Using the recently proved results of Hassi, Sebestyén and de Snoo, we show that the Lebesgue decomposition of contents exists, and corresponds to the Lebesgue decomposition of their induced forms. Additionally, we also present some new results related to the almost dominated part of a form (resp., a content). © 2012 Akadémiai Kiadó, Budapest, Hungary.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-09 17:07